DSV Healthcare
Phenylephrine (5mg/ml) + Chlorpheniramine Maleate (2mg/ml) + Dextromethorphan Hydrobromide (10mg/ml)
Cofcare Syrup is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Cofcare Syrup is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cofcare Syrup may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Cofcare Syrup. Please consult your doctor.
Cofcare Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Cofcare Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Cofcare Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Cofcare Syrup helps in the treatment of dry cough and other common cold symptoms. It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week
Yes, Cofcare Syrup may cause drowsiness or make you feel sleepy, which can affect your daily activities. Avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities until you know how the medicine affects you. Report any such experiences to your doctor immediately.
No, exceeding the recommended dosage will not necessarily improve the medication's efficacy. It may even lead to increased side effects and toxicity. If you experience worsened symptoms that are not relieved by the recommended doses, consult your doctor for re-evaluation.
No, it is not recommended to breastfeed while using Cofcare Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into breast milk and may harm the baby. Please inform your doctor if you are breastfeeding before starting this medication.
Store the medicine in its original container or packaging tightly closed. Refer to the label or instructions provided on the package for specific storage details. Do not consume unused medicine. Ensure that it is kept away from pets, children, and unauthorized individuals.